# SDR IPXA11M64915

- Difficulty date: February 15, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 71,251 hours, 11,268 cycles
- Engine: Pwa PW4460
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Condition: Broken
- Location: Nr 5 Slat
- Component: Slat
- Component part number: NRB67312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, UPON FURTHER INSP OF RT NR 5 SLAT FOUND 6 EA BROKEN FRAMES.     R & R RT NR 5 SLAT ASSY REF MM 27-80-30-4, MM27-80-3 0-6.
